Paper «Mutually permutable products and conjugacy classes» published in Monatsh. Math.

The following paper has been published.

El siguiente artículo ha sido publicado.

El següent article ha sigut publicat.

A. Ballester-Bolinches, John Cossey, Yangming Li

Mutually permutable products and conjugacy classes

Monatsh. Math., 170, 305-310 (2013)


A subgroup A of a finite group G is said to be S-permutably embedded in G if for each prime p dividing the order of A, every Sylow p-subgroup of A is a Sylow p-subgroup of some S-permutable subgroup of G. In this paper we determine how the S-permutable embedding of several families of subgroups of a finite group influences its structure

Keywords: Finite group, Permutability, S-permutability, Maximal subgroups,
Minimal subgroups

Mathematics Subject Classification (2010): 20D05, 20D10, 20D35, 20F17